Open Access
Translator Disclaimer
June 2005 Uniform in bandwidth consistency of kernel-type function estimators
Uwe Einmahl, David M. Mason
Ann. Statist. 33(3): 1380-1403 (June 2005). DOI: 10.1214/009053605000000129

Abstract

We introduce a general method to prove uniform in bandwidth consistency of kernel-type function estimators. Examples include the kernel density estimator, the Nadaraya–Watson regression estimator and the conditional empirical process. Our results may be useful to establish uniform consistency of data-driven bandwidth kernel-type function estimators.

Citation

Download Citation

Uwe Einmahl. David M. Mason. "Uniform in bandwidth consistency of kernel-type function estimators." Ann. Statist. 33 (3) 1380 - 1403, June 2005. https://doi.org/10.1214/009053605000000129

Information

Published: June 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1079.62040
MathSciNet: MR2195639
Digital Object Identifier: 10.1214/009053605000000129

Subjects:
Primary: 60F15 , 62G07 , 62G08

Keywords: consistency , Kernel-type function estimator , uniform in bandwidth

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.33 • No. 3 • June 2005
Back to Top